Multi-Symptom Cold Relief (Compare to Tylenol Cold & Flu Severe) - 50 Packets of 2 Tablets

Multi-Symptom Cold Relief (Compare to Tylenol Cold & Flu Severe) - 50 Packets of 2 Tablets

Weight:

SKU:

Barcode:

Collections: Tablets & Medications

Product type: Tablets & Medications

Description

Multi-Symptom Cold Relief - 50 Packets of 2 Tablets

Compare to TYLENOL® Cold + Flu Severe

  • Fast relief from congestion, nasal secretions, and coughs associated with the common cold and upper respiratory conditions
  • Relieves aches and pains associated with colds & flu
  • Reduces fever
  • Easy-to-swallow, film-coated tablets
  • Unit dose packets

Active Ingredients: Acetaminophen 325 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg; Dextromethorphan HBR 15 mg

Exp. 2/22